Large amplitude stationary solutions to a chemotaxis system

C. S. Lin, W. M. Ni, I. Takagi

Research output: Contribution to journalArticlepeer-review

543 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-27
Number of pages27
JournalJournal of Differential Equations
Volume72
Issue number1
DOIs
StatePublished - Mar 1988

Bibliographical note

Funding Information:
address: National Taiwan University, Taipei. Taiwan, R.O.C. supported by NSF Grants DMS 8200033AOl and DMS 8601246.

Cite this